# SDR DXTA2024050611682

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000083
- Aircraft time: 1,422 hours, 780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008683
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WORKS IN THE ON MODE, BUT DOES NOT WORK IN THE ARMED  MODE.  ACCOMPLISHED CHECKLIST (25X )TWICE PER THE CHECKLIST. PROBLEM STILL EXISTED, CONTACTED MAINTENANCE. THEY ADVISE THAT THE NUMBER ONE BATTERY IS LOW. PERFORMED EMERGENCY BATTERY ADJUSTMENT TEST IAW CESSNA AMM 33-50-00 SYSTEM OPS CHECK GOOD WITH NO DEFECTS NOTED. NOTIFIED MCC BECKY OFF FINDINGS. SHE STATED THAT CREW HAD COMPLAINED OF THE FAULT PREVIOUSLY, BUT HAD ONLY WRITTEN IT UP TODAY. MCC ELECTS TO CHANGE THE #1 EMERGENCY LIGHT BATTERY. REMOVED AND REPLACED FORWARD(#1) EMERGENCY BATTERY PACK IAW AMM 33-50-07 OPS CHECK GOOD AT THIS TIME.
